| Model Number |
5592-45 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg implant date (b)(6) 2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient developed an infection.It was also noted that the implantable pulse generator (ipg) had eroded through the skin.The ipg system was removed and a temporary lead was implanted which was attached to the ipg externally until the patient had a new system implanted a few days later.No further patient complications have been reported as a result of this event.